# SDR DXTA200702243

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 8,518 hours, 7,039 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS RT BRAKE PEDAL IS VERY SPONGY.  IT REQUIRES (2) TO (3) PUMPS TO PRESSURIZE THE BRAKE.    [06-15-07]    BLED LT & RT BRAKE SYSTEMS MULTIPLE TIMES, WITH AND WITHOUT ACCUMULATOR PUMP. SERVICED BRAKE RESERVOIR AS REQUIRED. TAXIED AIRCRAFT AND VERIFIED BRAKE SYSTEM WORKED PROPERLY IAW MODEL 560 MM 32-42-00. OPERATIONAL CHECK GOOD.
